Alert archive / Idaho / High Wind Warnings in 2023
High Wind Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this high wind warning at Mar 14, 2023, 2:22 PM MDT for 5 counties in Idaho. It took effect at Mar 14, 2023, 6:00 PM MDT. It was in force for 24 hr. 36 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 14, 2023, 2:22 PM MDT (20:22 UTC)
- In effect from
- Mar 14, 2023, 6:00 PM MDT
- Expired
- Mar 15, 2023, 6:00 PM MDT
- In force
- 24 hr
- Issued by
- NWS Pocatello, ID
Counties Blaine County, ID, Cassia County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 69 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 7:39 PM MDT | NON-TSTM WND GST 51 | 9 W Black Pine, ID | MESONET STATION MOFI1 MOBURG CANYON. |
| Mar 14, 8:45 PM MDT | NON-TSTM WND GST 45 | 9 Sse Sublett, ID | ITD13 RWIS SWEETZER SUMMIT ALONG I-84. |
| Mar 14, 10:00 PM MDT | SNOW 2.8 | Bellevue, ID | CO-OP OBSERVER STATION BVUI1 BELLEVUE. |
| Mar 14, 11:32 PM MDT | NON-TSTM WND GST 60 | 1 S Michaud, ID | ASOS STATION KPIH POCATELLO REGIONAL AIRPORT. |
| Mar 14, 11:52 PM MDT | NON-TSTM WND GST 56 | Heyburn, ID | ASOS STATION KBYI BURLEY MUNICIPAL AIRPORT. |
| Mar 14, 11:55 PM MDT | NON-TSTM WND GST 45 | 3 Nnw View, ID | MESONET STATION GW1402 BURLEY. |
| Mar 15, 12:00 AM MDT | NON-TSTM WND GST 50 | 2 Nw Idahome, ID | MESONET STATION MALI 2 NW IDAHOME. |
| Mar 15, 12:15 AM MDT | NON-TSTM WND GST 46 | 3 Wsw Paul, ID | MESONET STATION RPTI 3 WSW PAUL. |
| Mar 15, 12:26 AM MDT | NON-TSTM WND GST 50 | 1 Nnw Arbon Valley, ID | MESONET STATION TS586 NWS IWOS 2. |
| Mar 15, 12:45 AM MDT | NON-TSTM WND GST 46 | 7 Nnw Idahome, ID | ITD12 RWIS YALE ALONG US-84. |
| Mar 15, 1:00 AM MDT | NON-TSTM WND GST 50 | 4 Wsw Galena, ID | MESONET STATION SVT 3.8 W GALENA (UUNET). |
| Mar 15, 1:00 AM MDT | NON-TSTM WND GST 52 | 2 Sw Ketchum, ID | MESONET STATION SVB1H 2.4 SW KETCHUM (SNOWNET). |
| Mar 15, 2:15 AM MDT | NON-TSTM WND GST 53 | 2 Sw Ketchum, ID | MESONET STATION SVB 2.4 SW KETCHUM (UUNET). |
| Mar 15, 2:47 AM MDT | NON-TSTM WND GST 58 | 17 Wsw Marion, ID | MESONET STATION CRII1 COTTON RIDGE. |
| Mar 15, 3:02 AM MDT | NON-TSTM WND GST 58 | 17 Wsw Marion, ID | MESONET STATION CRII1 COTTON RIDGE. |
| Mar 15, 4:15 AM MDT | NON-TSTM WND GST 49 | 2 Sw Ketchum, ID | MESONET STATION SVB 2.4 SW KETCHUM (UUNET). |
| Mar 15, 4:30 AM MDT | FLOOD | 8 Sw Bridge, ID | THE RAFT RIVER REACHED MINOR FLOOD STAGE AT 430AM. |
| Mar 15, 5:00 AM MDT | NON-TSTM WND GST 49 | 2 Sw Ketchum, ID | MESONET STATION SVB1H 2.4 SW KETCHUM (SNOWNET). |
| Mar 15, 5:15 AM MDT | NON-TSTM WND GST 47 | 6 Nw Minidoka, ID | MESONET STATION MIN 6 NW MINIDOKA. |
| Mar 15, 7:00 AM MDT | HEAVY RAIN 0.79 | Bellevue, ID | COCORAHS STATION ID-BN-3 BELLEVUE. TRACE OF SNOW. |
| Mar 15, 7:00 AM MDT | SNOW 2.5 | 1 Wnw Hailey, ID | COCORAHS STATION ID-BN-6 HAILEY 1.0 WNW. LIQUID EQUIVALENT PRECIPITATION OF 1.08 INCHES. |
| Mar 15, 7:00 AM MDT | SNOW 6.6 | 2 Sw Sun Valley, ID | CORRECTS PREVIOUS SNOW REPORT FROM 2 SW SUN VALLEY. COCORAHS STATION ID-BN-7 KETCHUM 2.2 SSE. LIQUID EQUIVALENT PRECIPITATION OF 1.61 INCHES. |
| Mar 15, 7:00 AM MDT | SNOW 9.7 | 2 Sw Sun Valley, ID | COCORAHS STATION ID-BN-7 KETCHUM 2.2 SSE. |
| Mar 15, 7:14 AM MDT | NON-TSTM WND GST 48 | Heyburn, ID | ASOS STATION KBYI BURLEY MUNICIPAL AIRPORT. |
| Mar 15, 8:00 AM MDT | SNOW 5 | 1 Se Ketchum, ID | 1.08 INCHES LIQUID EQUIVALENT PRECIPITATION. |
| Mar 15, 8:15 AM MDT | NON-TSTM WND GST 52 | 6 Nw Minidoka, ID | MESONET STATION MIN 6 NW MINIDOKA. |
| Mar 15, 8:30 AM MDT | HEAVY SNOW 18 | 2 Sw Ketchum, ID | 48 HOUR SNOW TOTAL AT THE BALD MOUNTAIN SNOW STAKE. |
| Mar 15, 8:47 AM MDT | NON-TSTM WND GST 45 | 17 W Aberdeen, ID | MESONET STATION CYFI1 17 W ABERDEEN. |
| Mar 15, 9:00 AM MDT | NON-TSTM WND GST 66 | 7 Nnw Idahome, ID | ITD12 RWIS YALE ALONG I-84. |
| Mar 15, 10:00 AM MDT | NON-TSTM WND GST 50 | 5 Wsw Gannett, ID | RWIS STATION ITD50 TIMMERMAN HILL. |
| Mar 15, 10:45 AM MDT | NON-TSTM WND GST 61 | 2 Nw Idahome, ID | MESONET STATION MALI 2 NW IDAHOME. |
| Mar 15, 10:47 AM MDT | NON-TSTM WND GST 49 | 17 W Aberdeen, ID | MESONET STATION CYFI1 17 W ABERDEEN. |
| Mar 15, 11:00 AM MDT | NON-TSTM WND GST 55 | 3 Wsw Paul, ID | MESONET STATION RPTI 3 WSW PAUL. |
| Mar 15, 11:00 AM MDT | NON-TSTM WND GST 68 | 8 Nnw Idahome, ID | RWIS STATION ITD12 YALE. |
| Mar 15, 1:15 PM MDT | NON-TSTM WND GST 55 | 3 E Idahome, ID | RWIS STATION ITD48 IDAHOME INTERCHANGE. |
| Mar 15, 1:19 PM MDT | NON-TSTM WND GST 56 | 8 Nw Heglar, ID | MESONET STATION RFTI1 RAFT RIVER RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 8.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412 WWUS75 KPIH 142022 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 222 PM MDT Tue Mar 14 2023 IDZ055>057-151000- /O.UPG.KPIH.WI.Y.0003.230315T0300Z-230316T0100Z/ /O.NEW.KPIH.HW.W.0002.230315T0000Z-230316T0000Z/ Eastern Magic Valley-Southern Hills/Albion Mountains- Raft River Region- Including the cities of Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook 222 PM MDT Tue Mar 14 2023 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT WEDNESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook. * WHEN...From 6 PM this evening to 6 PM MDT Wednesday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Loose outdoor objects will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure or bring inside loose outdoor objects before the high winds begin. During the high winds, avoid being outside in forested areas or around trees, branches, and powerlines. Use caution if you must drive, and keep both hands firmly on the steering wheel. Drivers of high profile vehicles should consider delaying travel until the high winds subside. && $$ IDZ058-062-065-068-075-151000- /O.EXB.KPIH.WI.Y.0003.230315T0000Z-230315T2100Z/ Marsh and Arbon Highlands-Blackfoot Mountains-Teton Valley- Lost River Valley-Wood River Foothills- Including the cities of Inkom, McCammon, Downey, Lava Hot Springs, Grace, Soda Springs, Henry, Bone, Ashton, Tetonia, Driggs, Howe, Arco, Mackay, Chilly, Hailey, Bellevue, and Picabo 222 PM MDT Tue Mar 14 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM MDT WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Inkom, McCammon, Downey, Lava Hot Springs, Grace, Soda Springs, Henry, Bone, Ashton, Tetonia, Driggs, Howe, Arco, Mackay, Chilly, Hailey, Bellevue, and Picabo. * WHEN...From 6 PM this evening to 3 PM MDT Wednesday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ051>054-151000- /O.EXT.KPIH.WI.Y.0003.230315T0000Z-230315T2100Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 222 PM MDT Tue Mar 14 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM MDT WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall. * WHEN...From 6 PM this evening to 3 PM MDT Wednesday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
3 follow-up statements
891 WWUS75 KPIH 150959 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 359 AM MDT Wed Mar 15 2023 IDZ055>057-152100- /O.CON.KPIH.HW.W.0002.000000T0000Z-230316T0000Z/ Eastern Magic Valley-Southern Hills/Albion Mountains- Raft River Region- Including the cities of Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook 359 AM MDT Wed Mar 15 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook. * WHEN...Now to 6 PM MDT Wednesday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Loose outdoor objects will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure or bring inside loose outdoor objects before the high winds begin. During the high winds, avoid being outside in forested areas or around trees, branches, and powerlines. Use caution if you must drive, and keep both hands firmly on the steering wheel. Drivers of high profile vehicles should consider delaying travel until the high winds subside. && $$ IDZ051>054-058-062-065-068-075-152100- /O.CON.KPIH.WI.Y.0003.000000T0000Z-230315T2100Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Marsh and Arbon Highlands- Blackfoot Mountains-Teton Valley-Lost River Valley- Wood River Foothills- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Inkom, McCammon, Downey, Lava Hot Springs, Grace, Soda Springs, Henry, Bone, Ashton, Tetonia, Driggs, Howe, Arco, Mackay, Chilly, Hailey, Bellevue, and Picabo 359 AM MDT Wed Mar 15 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall. * WHEN...Now to 3 PM MDT Wednesday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
153 WWUS75 KPIH 152042 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 242 PM MDT Wed Mar 15 2023 IDZ055-056-152145- /O.CAN.KPIH.HW.W.0002.000000T0000Z-230316T0000Z/ Eastern Magic Valley-Southern Hills/Albion Mountains- Including the cities of Burley, Rupert, Heyburn, Oakley, Albion, and Almo 242 PM MDT Wed Mar 15 2023 ...HIGH WIND WARNING IS CANCELLED... With the strongest winds having subsided, breezy winds will linger through the early evening hours with gusts to around 35 to 45 mph ahead of quieter weather building in tonight. A ridge of high pressure builds in from the west tonight leading to drier conditions and quieter winds kicking off an extended period of seasonably cool and dry conditions. Conditions are expected to remain dry through the weekend. Call 511 or visit 511.idaho.gov for the latest road and travel information. $$ IDZ051>054-058-062-065-068-075-152145- /O.EXP.KPIH.WI.Y.0003.000000T0000Z-230315T2100Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Marsh and Arbon Highlands- Blackfoot Mountains-Teton Valley-Lost River Valley- Wood River Foothills- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Inkom, McCammon, Downey, Lava Hot Springs, Grace, Soda Springs, Henry, Bone, Ashton, Tetonia, Driggs, Howe, Arco, Mackay, Chilly, Hailey, Bellevue, and Picabo 242 PM MDT Wed Mar 15 2023 ...WIND ADVISORY WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... With the strongest winds having subsided, breezy winds will linger through the early evening hours with gusts to around 30 to 40 mph ahead of quieter weather building in tonight. A ridge of high pressure builds in from the west tonight leading to drier conditions and quieter winds kicking off an extended period of seasonably cool and dry conditions. Conditions are expected to remain dry through the weekend. Call 511 or visit 511.idaho.gov for the latest road and travel information. $$ IDZ057-160000- /O.CON.KPIH.HW.W.0002.000000T0000Z-230316T0000Z/ Raft River Region- Including the cities of Malta, Rockland, and Holbrook 242 PM MDT Wed Mar 15 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Raft River Valley and Juniper Valley. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Loose outdoor objects will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... During the high winds, avoid being outside in forested areas or around trees, branches, and powerlines. Use caution if you must drive, and keep both hands firmly on the steering wheel. Drivers of high profile vehicles should consider delaying travel until the high winds subside. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
445 WWUS75 KPIH 152352 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 552 PM MDT Wed Mar 15 2023 IDZ057-160100- /O.EXP.KPIH.HW.W.0002.000000T0000Z-230316T0000Z/ Raft River Region- Including the cities of Malta, Rockland, and Holbrook 552 PM MDT Wed Mar 15 2023 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... Winds will diminish this evening. Therefore the High Wind Warning is allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Mar 14, 2:39 AM MDT, 11 hours 43 minutes earlier.
Area forecast discussion, Mar 14, 2:39 AM MDT, 11 hours 43 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 239 AM MDT Tue Mar 14 2023 .SHORT TERM...Today through Wednesday night. No significant changes in forecast as atmospheric river event in place. Heaviest precipitation still looks to be tonight as main upper system and surface cold front approaches. Expect periods of heavy snow at high elevations mainly above 6500 feet and snow levels may rise to 7000 feet or higher later today. A strong cold front will move through southeast Idaho late tonight and very early Wednesday morning. Have issued a wind advisory for the southern hills, Albion Mountains, Raft River Area and the Snake River Plain and Arco Desert and Shoshone/Lava Beds after 9 pm tonight through the day on Wednesday as expect strong southerly winds ahead of the front shifting to west to southwest early Wednesday morning. Think widespread 30 mph sustained and gusts in the 40 to 50 mph range are likely in those areas. Winter storm warnings and advisories remain in effect through Wednesday with very heavy snow at high elevations still expected in the central mountains and eastern highlands. Snow levels will quickly reach valley floors Wednesday morning behind the cold front but expecting nothing more than very light snow amounts of an inch or less in the Snake Plain. After very mild conditions today and tonight expect daytime temperatures Wednesday to continuously fall behind the cold front. High impact event with heavy high elevation snow, low elevation rain and very strong winds as well. GK .LONG TERM...Thursday through next Tuesday. Things will quiet down Thursday in the wake of the current storm complex. Ridging will begin to build back into the PAC NW resulting in a few days of dry weather. Temperatures still look to be below seasonal normals through the weekend. Models bring a weak shortwave into the area Saturday evening into Sunday, giving us our next chance of precip. The GFS is most bullish on precip while the ECMWF and Canadian keep Idaho mostly dry. The ECMWF even takes an upper low to our south, keeping most of the moisture with it. Looking ahead to Monday and Tuesday next week, we look to continue seeing below normal temperatures. Hinsberger && .AVIATION...A southwesterly flow aloft will bring moisture into Idaho throughout the day today. With a persistent southerly boundary- layer wind, precip amounts will be less than we might expect from an atmospheric river event (except for SUN). NBM and HREF guidance suggest SUN will drop to IFR, possibly LIFR today, while the rest of the SE Idaho terminals will see fluctuations between VFR and MVFR throughout the day. Tonight, a cold front will stall over the area before finally pushing through tomorrow morning. This will lead to increased winds and moisture, and potentially deteriorating cig/vis late tonight. Hinsberger && .PIH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 PM this evening to 7 PM MDT Wednesday for IDZ051>057. Winter Weather Advisory until 7 PM MDT Wednesday for IDZ060-063. Winter Storm Warning until 7 PM MDT Wednesday for IDZ064-066- 072>074. &&
In the hours before
Local storm report, Mar 14, 9:56 AM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
956 AM MDT TUE MAR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW STANLEY 44.22N 114.93W
03/14/2023 M1.2 INCH CUSTER ID CO-OP OBSERVER
CO-OP OBSERVER STATION STAI1 STANLEY.
0700 AM SNOW 2 SW SUN VALLEY 43.66N 114.35W
03/14/2023 M3.1 INCH BLAINE ID COCORAHS
COCORAHS STATION ID-BN-7 KETCHUM 2.2 SSE.
&&Local storm report, Mar 14, 12:05 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1205 PM MDT TUE MAR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM AVALANCHE 1 ESE KETCHUM 43.68N 114.36W
03/14/2023 BLAINE ID 911 CALL CENTER
AVALANCHE INTO A RESIDENCE ON BALDY VIEW
LANE IN KETCHUM. DAMAGE UNKNOWN. TIME
ESTIMATED.
&&
TAXLocal storm report, Mar 14, 12:22 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1222 PM MDT TUE MAR 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM AVALANCHE 1 SSW HAILEY 43.50N 114.31W
03/14/2023 BLAINE ID PARK/FOREST SRVC
MULTIPLE LARGE AVALANCHES BLOCKING THE BIG
WOOD RIVER NEAR HAILEY. TIME ESTIMATED.
&&
TAXThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:46 AM MDT | Wind Advisory | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Caribou and 10 more | 36 hr |
| Mar 14, 11:53 AM MDT | Areal Flood Warning | PIH | Blaine | 24 hr |
| Mar 14, 2:39 PM MDT | Areal Flood Advisory | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Caribou and 9 more | 21 hr |
Nearby
High Wind Warnings in Idaho, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.